# SDR DL75K050689

- Difficulty date: November 3, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 63,698 hours, 32,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Sta 1350, Str-1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / STA 1340-1360, STR 1-2R / SKY RADIO ANTENNA REPAIR.  THE ORIGINAL REPAIR INSTALLED BY ER/A 385126-14 WAS REMOVED AND THE CUTOUT IN THE FUSELAGE SKIN WAS ENLARGED TO REMOVE KNIFE EDGED HOLES AND FASTENER HOLES WITH TOO TIGHT SPACING.  AN ALUMINUM DOUBLER AND TRIPLER WERE INSTALLED EXTERNALLY OVER THE CUTOUT WITH SOLID ALUMINUM RIVETS.
